Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
|Vinh - Sat Aug 18, 2007 7:07 pm||
I am a 44 year old white male. I am very healthy and have an active athletic past. No STD's, surgeries or medical problems. There is a history of diabetes in my family. I have had keloids and warts in other parts of my body.
I've had a couple small purpulish dots, flush to the rest of the skin, at the tip of my penis for years. They have not caused any problems. Within the last 3 to 6 months, they have become more pronounced and raised just a bit. There has been an addition of 1 more dot and a few small tiny red sore areas around the area and the edge of the urethra.
I switched to looser fitting boxers in order the areas not rub against tighter garments. But this is not enough, and still I am hampered regarding active endeavors since there is irritation when this area on the penis rubs against any clothing. Sometimes I feel pain sitting completely naked. For an active person, this is difficult to endure and my psychological well being is deteriorating.
I occasionally use some antibacterial soap and non-perfumed vaseline intensive care to sooth the area, and there is temp relief, but still pain if the tender areas rub against anything.
Any suggestions on how to heal/ who to see about this?
|Dr. Chan Lowe - Thu Sep 06, 2007 1:32 pm||
The small purple dots you are seeing are most likely blood vessels that are close to the surface. These are relatively common.
The irritation you are describing may be from excess moisture or a fungal infection. You may want to try an antifungal cream (jock itch) cream to see it this helps.
If it isn't getting better you should have your doctor evaluate it to see if there is a different treatment needed.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.